Aa
Aa
A
A
A
Close
Avatar universal

Cramping after taking Clomid and a trigger shot?

September 13 I started 50mg of clomid i finished it then i received my novarel trigger shot. Now I have heache and lots of cramping is this Normal?
2 Responses
Sort by: Helpful Oldest Newest
973741 tn?1342342773
Yes.  Basically hormones can cause lots of things and when we are adding the to our system, it can cause these side effects.  When are you trying?  How long have you been trying to conceive??
Helpful - 0
Avatar universal
My doc at the clinic said cramping with clomid is normal. I had lots of cramping with clomid especially before ovulation. I don't have a success story of my own but I know so many people that have conceived. I had two cycle buddies both got pregnant first cycle on it. My dh's mom took it with both of her kids. I have a cousin who took it and many women post on here about it working for them. So don't lose hope!
Helpful - 0
Have an Answer?

You are reading content posted in the Fertility and Trying to Conceive Community

Top Trying to Conceive Answerers
5875562 tn?1410898886
miami, FL
4769306 tn?1568490209
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
Herpes sores blister, then burst, scab and heal.